We prove the Myers-Steenrod theorem for local topological groups of isometries acting on pointed C^{k,alpha}-Riemannian manifolds, with k+alpha>0. As an application, we infer a new regularity result for a certain class of locally homogeneous Riemannian metrics.

A local version of the Myers-Steenrod theorem / Pediconi, F. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - STAMPA. - 52:(2020), pp. 871-884. [10.1112/blms.12367]

A local version of the Myers-Steenrod theorem

Pediconi, F
2020

Abstract

We prove the Myers-Steenrod theorem for local topological groups of isometries acting on pointed C^{k,alpha}-Riemannian manifolds, with k+alpha>0. As an application, we infer a new regularity result for a certain class of locally homogeneous Riemannian metrics.
52
871
884
Pediconi, F
File in questo prodotto:
File Dimensione Formato  
A local version of the Myers-Steenrod theorem.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 262.32 kB
Formato Adobe PDF
262.32 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/1280625
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 3
social impact